<< Previous Issue Kyungpook Mathematical Journal (Vol. 6, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 35—78
 Original Articles 
On almost hermitian hypersurfaces in almost contact metric spaces
Sang-Seup Eum
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 35—47
Quasi compact space and topological prodact of minimal hausdorff space
Sang Moon Kim
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 49—52
A note on adjoint kaehlerian manifold

Jae Koo Ahn

Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 53—57
A remark on newman algebras
F. M. Sioson
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 59—67
Conharmonic transformations in recurrent and Ricci-recurrent Riemannian spaces
Yong-Bai Baik
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 69—76
A note on the completeness of uniform spaces
Youngshik Chang
Kyungpook Mathematical Journal 1965 Vol. 6, No. 2, 77—78

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd